Department of Mathematics

  1. Research › Journal article
  2. Published

    An improved FEM model for computing transport AC loss in coils made of RABiTS YBCO coated conductors for electric machines. / Ainslie, Mark D; Rodriguez Zermeno, Victor Manuel; Hong, Zhiyong; Yuan, Weijia; Flack, Timothy J; Coombs, Timothy A.

    In: Superconductor Science & Technology, Vol. 24, No. 4, 2011, p. 045005.

    Publication: Research - peer-reviewJournal article – Annual report year: 2011

  3. Published

    The maximum number of minimal codewords in long codes. / Alahmadi, A.; Aldred, R.E.L.; dela Cruz, R.; Solé, P.; Thomassen, Carsten.

    In: Discrete Applied Mathematics, Vol. 161, No. 3, 2013, p. 424-429.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  4. Published

    Graphs with not all possible path-kernels. / Aldred, Robert; Thomassen, Carsten.

    In: Discrete Mathematics, Vol. 285, No. 1-3, 2004, p. 297-300.

    Publication: Research - peer-reviewJournal article – Annual report year: 2004

  5. Published

    On the maximum number of cycles in a planar graph. / Aldred, R.E.L.; Thomassen, Carsten.

    In: Journal of Graph Theory, Vol. 57, No. 3, 2008, p. 255-264.

    Publication: Research - peer-reviewJournal article – Annual report year: 2008

  6. Published

    Exploring the performance of a nonlinear tuned mass damper. / Alexander, Nicholas A.; Schilder, Frank.

    In: Journal of Sound and Vibration, Vol. 319, No. 1-2, 2009, p. 445-462.

    Publication: Research - peer-reviewJournal article – Annual report year: 2009

  7. Published

    Rainbow paths with prescribed ends. / Alishahi, Meysam; Taherkhani, Ali; Thomassen, Carsten.

    In: The Electronic Journal of Combinatorics, Vol. 18, No. 1, 2011, p. P86.

    Publication: Research - peer-reviewJournal article – Annual report year: 2011

  8. Published
  9. Published

    Breather trapping and breather transmission in a DNA model with an interface.. / Alvarez, A.; Romero, F.R.; Archilla, J.F.R.; Cuevas, J.; Larsen, Peter Ulrik Vingaard.

    In: European Physical Journal B, Vol. 51, No. 1, 2006, p. 119-130.

    Publication: Research - peer-reviewJournal article – Annual report year: 2006

  10. Published

    A contribution to queens graphs: A substitution method. / Ambrus, G.; Barat, Janos.

    In: Discrete Mathematics, Vol. 306, No. 12, 2006, p. 1105-1114.

    Publication: Research - peer-reviewJournal article – Annual report year: 2006

  11. Published

    Approximate Reanalysis in Topology Optimization. / Amir, Oded; Bendsøe, Martin P.; Sigmund, Ole.

    In: International Journal for Numerical Methods in Engineering, Vol. 78, No. 12, 2009, p. 1474-1491.

    Publication: Research - peer-reviewJournal article – Annual report year: 2009

Previous 1 2 3 4 5 6 7 8 ...172 Next
Download list: To download, please limit the number of search results to 1,000 or less.